MAUDE Adverse Event Report: LAKE REGION MEDICAL VICTORY 12G 300-014

LAKE REGION MEDICAL VICTORY 12G 300-014
Model Number 901063-18
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Left to right contralateral access.Cto in the right proximal/mid at.Physician had legacy rubicon proximal to lesion.When attempting to cross the wire, the tip looked like it was going to fracture.Physician pulled wire before tip completely fractured.He then pulled a victory 14 30g tip and was unable to cross cto.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? none, removed wire before tip completely fractured.What is the next course of action? na.Replace for customer.Patient present at time of event? yes, patient complications: no patient complications.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
Left to right contralateral access.Cto in the right proximal/mid at.Physician had legacy rubicon proximal to lesion.When attempting to cross the wire, the tip looked like it was going to fracture.Physician pulled wire before tip completely fractured.He then pulled a victory 14 30g tip and was unable to cross cto.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: none, removed wire before tip completely fractured.What is the next course of action?: na.Replace for customer.Patient present at time of event?: yes, patient complications: no patient complications.
 
Additional Manufacturer Narrative
Complaint investigation has been completed as part of this report.

Brand Name
VICTORY 12G 300-014
Common Device Name
VICTORY 12G 300-014
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway,
EI 
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key22402796
Report Number3006010712-2025-00029
Device Sequence Number21255889
Product Code DQX
UDI-Device Identifier00816349012372
UDI-Public(01)00816349012372(11)240422(17)270331(10)8935379
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901063-18
Device Catalogue NumberH74939470300120
Device Lot Number8935379
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date07/04/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown